MAUDE Adverse Event Report: O&M HALYARD INC. QUICK CHECK* H400 STERILIZATION WRAP, 48IN. X 48IN. (121CM X 121CM); STERILIZATION PRODUCTS

O&M HALYARD INC. QUICK CHECK* H400 STERILIZATION WRAP, 48IN. X 48IN. (121CM X 121CM); STERILIZATION PRODUCTS
Model Number 34145
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard.O&m halyard,inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc., product is defective or caused serious injury.
 
Event or Problem Description
It was reported that there were holes fond on the white side of the sterilization wrap.The holes were detected after use.Additional information was reported on (b)(6) 2018 that sttes, "the objects which wrapped with the product in question and sterilized wre used to the patient but no patient injury reported".
 
Additional Manufacturer Narrative
The device was reported to be available for return.However, the sample was not returned for evaluation.All information reasonably known as of 25october2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by (b)(4) represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to (b)(4).(b)(4) has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the (b)(4) complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a (b)(4) product is defective or caused serious injury.
 
Event or Problem Description
It was reported on 25-sept-2018 that the sample was not available for return.It was reported that there were holes fond on the white side of the sterilization wrap.The holes were detected after use.Additional information was reported on 30-aug-2018 that states, "the objects which wrapped with the product in question and sterilized were used to the patient but no patient injury reported".

Common Device Name
STERILIZATION PRODUCTS
Manufacturer (Section D)
O&M HALYARD INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7897689
Report Number1054380-2018-00003
Device Sequence Number1434485
Product Code FRG
UDI-Device Identifier20680651341451
UDI-Public20680651341451
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34145
Device Catalogue Number991034145
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1